Journal article Open Access

Functional categories, X-bar-theory, and grammaticalization theory

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_1994_227094,
  author       = {Haspelmath, Martin},
  title        = {{Functional categories, X-bar-theory, and 
                   grammaticalization theory}},
  journal      = {Sprachtypologie und Universalienforschung},
  year         = 1994,
  volume       = 47,
  number       = 1,
  pages        = {3-15},
  month        = mar,
  doi          = {10.1524/stuf.1994.47.1.3},
  url          = {https://doi.org/10.1524/stuf.1994.47.1.3}
}
59
97
views
downloads
Views 59
Downloads 97
Data volume 247.5 MB
Unique views 57
Unique downloads 95

Share

Cite as